# SDR CALA0400631

- Difficulty date: September 10, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 59,625 hours, 27,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 654681282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE FLOOR PAN FOR VANITY FILL/DRAIN LINE CONNECTIONS CORRODED I/B OF Z-ANGLE BETWEEN STA 986.5 AND 1016.  A NEW FLOOR PAN WAS INSTALLED IAW SRM 51-10-02.
